10 Jul 2010
Morphine and hydrocodone together will cause you to have shortness of breath. Since morphine does not have tylenol in it the motrin will be fine with it. The motrin and hydrocodone is really unnecessary because the hydrocodone already has tylenol in it. Not really good to put all three together again this is unnecessary one with the other should work just fine but you dont really need to put all of them together at once might cause some serious shortness of breath.
7 Jul 2010
You can take the Morphine with the Motrin 800 but I would not take the Morphine and Hydrocodone together as it will make you very tired and possibly very weak. If you take the Morphine a couple of times a day and have breakthrough pain then you may be able to take the Hydrocodone in between but not at the same time. Do not drive or do anything dangerous like climbing or sign any legal documents while taking such heavy meds, the Motrin is o.k. though. Take care and hope you feel better soon, marjorie zych
8 Jul 2010
I was informed not to mix opiates... so no mixing of morphine and hydrocodone. Depending on your particular situation, sometimes it is ok to mix an opiate with ibuprofen, but typically they recommend tylenol/acetaminophen. Just make sure to find out from a professional before doing any changes or additions to your medications. Best wishes, and God bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a severe toothache. X-rays at dentist today showed infection. Clindamycin was prescribed as well as 800mg Motrin. I have been mixing Tylenol ...
4 answers • 17 Aug 2010
If I can take hydrocodone because I have a perscription but I took some morphine afriend gave me ca?
Will I test positive on a drug test for something different? I am confused my friend said hydrocodone and morphine were the same thing are they
3 answers • 10 Mar 2012
I do not want to overdose with two kinds of Motrin, so in between the two how many is advisable to take in 24 hours or how can they be combined
2 answers • 10 Mar 2015
It seems like everything I take raises my blood pressure Am also on vitamin d 5000 units a day
0 answers • 26 Mar 2015